Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Large Sets of Zero Analytic Capacity

John Garnett and Stan Yoshinobu
Proceedings of the American Mathematical Society
Vol. 129, No. 12 (Dec., 2001), pp. 3543-3548
Stable URL: http://www.jstor.org/stable/2699504
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Large Sets of Zero Analytic Capacity
Preview not available

Abstract

We prove that certain Cantor sets with non-sigma-finite one-dimensional Hausdorff measure have zero analytic capacity.

Page Thumbnails

  • Thumbnail: Page 
3543
    3543
  • Thumbnail: Page 
3544
    3544
  • Thumbnail: Page 
3545
    3545
  • Thumbnail: Page 
3546
    3546
  • Thumbnail: Page 
3547
    3547
  • Thumbnail: Page 
3548
    3548